# SDR FDEA200906102017

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 75,213 hours, 24,151 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 29680
- Part serial: 924
- Condition: Odor
- Location: E/E Bay
- Part time: 2,676 hours, 1,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT FL 340 HEARD A THUMPING NOISE  FROM THE RADOME OR AVIONICS COMP AREA.  ALMOST IMMEDIATELY STARTED DETECTING A BURNING ODOR.  COMPLIED WITH THE PHASE ONES AND QRH AND DIVERTED.  UPON ENTERING COCKPIT NOTICED NO VISIBLE SMOKE,  FOUND AVIONICS RACK FAN 3 CB POPPED. FOUND NR 3 AVIONICS FAN C/B POPPED UPON ENTERING COCKPIT.  NO PAST HISTORY.  REMOVED COVER TO INSPECT WIRING AT FAN AREA, NO DISCREPANCIES NOTED. OK FOR FLIGHT. MOCC NOTIFIED.  TRANS ITEM TO MEL.  R & R NR 3 AVIONICS COOLING FAN PER AMM 21-26-02-4   OPS CHECK GOOD, CIRCUIT BREAKER REMAINS CLOSED.
